# SDR IXXA9657

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE NR 2 PYLON STUB WING, INBOARD RIB, FORWARD SECTION, WAS FOUND WITH 2 CRACKS.  THE RIB ASSEMBLY WAS REMOVED AND REPLACED IAW THE AIRCRAFT SRM 51-2-0.  (X)
